# SDR 2008UALA02437

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: BACC2A4D00134JJ
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT HATCH STEP FWD CABLE IS FRAYED.  REPLACED CABLE IAW SRM 51- 40-02 AND OPS CHECKED GOOD IAW MM52-21-01.AC OK FOR SERVICE.
